# SDR USAA2012012700001

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 9,193 hours, 7,790 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631401
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - R2 DOOR GIRT BAR IS STILL ENGAGED WHEN INDICATING DISARMED.  MAINTENANCE FOUND SLIDE ARMING CABLE/FLEX BROKEN.  REPLACED CABLE/FLEX ASSY PER AMM 52-42-40-400-801A.  ADJ/TEST OF ARMING SYSTEM PER AMM 52-42-40-820-801A GOOD.  RE-INSTALLED SAME SERVICEABLE SLIDE ASSY PER AMM 25-65-01-000-801A.
